Zu Hauptinhalt springen
Startseite UR

Homepage von Dr. Alexander Engel

Lehre

SoSe 2016

WiSe 2015/16

SoSe 2015

WiSe 2014/15


Wissenschaftliche Arbeiten

  • Localizing to submanifolds in uniformly finite homology, 2016, arXiv:1602.03374 (pdf).

  • Rough index theory on spaces of polynomial growth and contractibility, 2015, arXiv:1505.03988 (pdf).

  • Index theory of uniform pseudodifferential operators, 2015, arXiv:1502.00494 (pdf).

  • mit M. Weilandt, Isospectral Alexandrov Spaces, Ann. Global Anal. Geom. 44, 2013, 501-515, arXiv:1103.2568 (pdf), The final publication is available at link.springer.com (link).


Doktorarbeit

  • Indices of pseudodifferential operators on open manifolds, Universität Augsburg, 2014, arXiv:1410.8030 (pdf, OPUS).


Kontakt

Mathematik, Zi. 228

Telefon: 0941 943-2899

E-Mail: Alexander.Engel /at/ mathematik.uni-regensburg.de

  1. Fakultät für Mathematik

Mathematik

 

Alexander Engel